I am 24 yrs old and on the Nuva ring. My doctor told me I could go 3 months without a period as long as I remember to replace my ring every month which is what I have been doing except now I dont get my period when I take it out. What should i do?
You could be having post-pill type of amenorrhea due to prolonged suppression of the pituitary by the hormones of Nuva ring. Please consult your gynecologist regarding this as you may need to opt for non hormonal methods like safe period and condoms to overcome this suppression. Also hormonal assessment will need to be done. Hope this helps. Take care!
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.